Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 86, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Dec 5, 2011, 5:23 PM EST for Butler County, Montgomery County, Warren County, Ohio. It took effect at Dec 6, 2011, 12:07 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2011, 5:23 PM EST (22:23 UTC)
- In effect from
- Dec 6, 2011, 12:07 AM EST
- Expired
- Dec 6, 2011, 4:23 AM EST
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
Counties Butler County, OH, Montgomery County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 47 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
622 WGUS41 KILN 052223 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 523 PM EST MON DEC 5 2011 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER BELOW MIAMISBURG GREAT MIAMI RIVER NEAR MIDDLETOWN PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC017-113-165-061023- /O.NEW.KILN.FL.W.0086.111206T0409Z-111207T0000Z/ /MBGO1.1.ER.111206T0409Z.111206T0600Z.111206T1800Z.UU/ 523 PM EST MON DEC 5 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE GREAT MIAMI RIVER BELOW MIAMISBURG * FROM THIS EVENING TO TUESDAY EVENING. * AT 4 PM THE STAGE WAS 14.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 17.4 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW AFTERNOON. * AT STAGES NEAR 17 FEET, LOWLAND FLOODING OCCURS FROM SOUTH OF MIAMISBURG TO FRANKLIN...CARLISLE...TRENTON AND NEW MIAMI. WATER BEGINS TO SPILL ONTO LOW LYING ROADWAYS...MAINLY ALONG PORTIONS OF DAYTON OXFORD ROAD. $$ OHC017-061022- /O.NEW.KILN.FL.W.0087.111206T0421Z-111206T1800Z/ /MDTO1.1.ER.111206T0421Z.111206T0600Z.111206T1200Z.UU/ 523 PM EST MON DEC 5 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE GREAT MIAMI RIVER NEAR MIDDLETOWN * FROM THIS EVENING TO TUESDAY AFTERNOON. * AT 4 PM THE STAGE WAS 10.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 12.5 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * AT STAGES NEAR 12 FEET, WATER APPROACHES STRUCTURES SOUTH OF ROUTE 73 BETWEEN EXCELLO AND THE GREAT MIAMI. THIS INCLUDES PROPERTIES ALONG OXFORD STREET. $$
2 follow-up statements
569 WGUS81 KILN 060219 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 919 PM EST MON DEC 5 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... LITTLE MIAMI RIVER AT KINGS MILLS LITTLE MIAMI RIVER AT MILFORD GREAT MIAMI RIVER AT SIDNEY GREAT MIAMI RIVER BELOW MIAMISBURG GREAT MIAMI RIVER NEAR MIDDLETOWN GREAT MIAMI RIVER AT MIAMITOWN MAD RIVER AT SPRINGFIELD OHC025-061-165-061019- /O.EXT.KILN.FL.W.0084.000000T0000Z-111207T0044Z/ /KIMO1.1.ER.111205T2153Z.111206T0600Z.111206T1844Z.NO/ 919 PM EST MON DEC 5 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE LITTLE MIAMI RIVER AT KINGS MILLS * UNTIL TUESDAY EVENING. * AT 7 PM THE STAGE WAS 19.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY AFTERNOON. * AT STAGES NEAR 21 FEET, LOW LYING ROADS ARE AFFECTED IN SOUTH LEBANON INCLUDING SOUTH MAIN AND MCKINLEY STREETS...AND KING AVENUE. SOME HOMES NEAR THE RIVER MAY INCUR BASEMENT FLOODING IN SOUTH LEBANON. LOWLAND FLOODING CAN BE EXPECTED ELSEWHERE IN WARREN COUNTY NEAR THE LITTLE MIAMI RIVER...INCLUDING MASON MORROW ROAD. $$ OHC025-061-061019- /O.EXT.KILN.FL.W.0085.000000T0000Z-111207T0648Z/ /MLGO1.1.ER.111205T2308Z.111206T1200Z.111207T0048Z.NO/ 919 PM EST MON DEC 5 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE TUESDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE LITTLE MIAMI RIVER AT MILFORD * UNTIL LATE TUESDAY NIGHT. * AT 8 PM THE STAGE WAS 18.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 20.5 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING. * AT STAGES NEAR 21 FEET, FLOODING CAN BE EXPECTED IN LOW AREAS BETWEEN MAIN STREET AND THE RIVER IN MILFORD. LOWLAND FLOODING OCCURS ALONG THE RIVER IN CLERMONT AND HAMILTON COUNTIES. $$ OHC109-149-061019- /O.EXT.KILN.FL.W.0088.111206T0423Z-111207T1933Z/ /SIDO1.1.ER.111206T0423Z.111206T1800Z.111207T1333Z.NO/ 919 PM EST MON DEC 5 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL WEDNESDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT SIDNEY * UNTIL WEDNESDAY AFTERNOON. * AT 8 PM THE STAGE WAS 9.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 11.5 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * AT STAGES NEAR 12 FEET, THE RIVER BREACHES THE BANK ON RIVERSIDE DRIVE...WITH FLOODING OF CUSTENBORDER FIELD AT THE EAST RIVER INTAKE. FLOODING OF PROPERTIES OCCURS ALONG THE RIVER ON RIVERSIDE DRIVE FROM THE BK ROOT BEER STAND TO THE CITY LIMITS. $$ OHC017-113-165-061019- /O.EXT.KILN.FL.W.0086.111206T0507Z-111207T2136Z/ /MBGO1.1.ER.111206T0507Z.111206T1200Z.111207T1536Z.UU/ 919 PM EST MON DEC 5 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL WEDNESDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER BELOW MIAMISBURG * FROM LATE TONIGHT TO WEDNESDAY AFTERNOON. * AT 8 PM THE STAGE WAS 16.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 17.9 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING. * AT STAGES NEAR 18 FEET, LOWLAND FLOODING OCCURS FROM SOUTH OF MIAMISBURG TO FRANKLIN AND NEAR CARLISLE. SOME LOW LYING ROADWAYS BECOME FLOODED...MAINLY ALONG LOW SECTIONS OF DAYTON OXFORD ROAD. $$ OHC017-061019- /O.EXT.KILN.FL.W.0087.111206T0240Z-111207T1400Z/ /MDTO1.1.ER.111206T0240Z.111206T0600Z.111207T0800Z.UU/ 919 PM EST MON DEC 5 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL WEDNESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER NEAR MIDDLETOWN * UNTIL WEDNESDAY MORNING. * AT 8 PM THE STAGE WAS 11.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 12.8 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * AT STAGES NEAR 12 FEET, WATER APPROACHES STRUCTURES SOUTH OF ROUTE 73 BETWEEN EXCELLO AND THE GREAT MIAMI. THIS INCLUDES PROPERTIES ALONG OXFORD STREET. $$ OHC061-061019- /O.EXT.KILN.FL.W.0083.000000T0000Z-111209T0036Z/ /MIAO1.1.ER.111205T2002Z.111206T1800Z.111208T1836Z.NO/ 919 PM EST MON DEC 5 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL THURSDAY EVENING. * AT 8 PM THE STAGE WAS 20.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.2 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY AFTERNOON. * AT STAGES NEAR 23.0 FEET, FLOODING IMPACTS LOW LYING AREAS ALONG THE GREAT MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES. WATER EXTENDS ONTO SEVERAL PROPERTIES BY THE RIVER...AND APPOACHES... BUT DOES NOT ENTER HOMES. $$ OHC021-023-057-061019- /O.EXT.KILN.FL.W.0089.111206T0216Z-111206T1612Z/ /SGFO1.1.ER.111206T0216Z.111206T0600Z.111206T1012Z.NO/ 919 PM EST MON DEC 5 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MAD RIVER AT SPRINGFIELD * UNTIL TUESDAY MORNING. * AT 8 PM THE STAGE WAS 10.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 12.4 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * AT STAGES NEAR 12.5 FEET, WATER SPILLS ONTO LOW LYING AREA ROADS SOUTH OF SPRINGFIELD...POSSIBLY CUTTING OFF ACCESS TO SOME AREAS... PARTICULARLY NEAR DURBIN AND SNYDERVILLE. LOCATIONS ALONG THE RIVER UPSTREAM IN CHAMPAIGN AND LOGAN COUNTIES ALSO EXPERIENCE FLOODING IN LOWLAND AREAS. $$
131 WGUS81 KILN 060923 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 423 AM EST TUE DEC 6 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER BELOW MIAMISBURG ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... LITTLE MIAMI RIVER AT KINGS MILLS LITTLE MIAMI RIVER AT MILFORD GREAT MIAMI RIVER AT SIDNEY GREAT MIAMI RIVER NEAR MIDDLETOWN GREAT MIAMI RIVER AT MIAMITOWN MAD RIVER AT SPRINGFIELD SCIOTO RIVER AT CIRCLEVILLE BIG DARBY CREEK AT DARBYVILLE OHC025-061-165-061723- /O.CON.KILN.FL.W.0084.000000T0000Z-111207T0044Z/ /KIMO1.1.ER.111205T2153Z.111206T0318Z.111206T1844Z.NO/ 423 AM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE MIAMI RIVER AT KINGS MILLS * UNTIL THIS EVENING. * AT 10 PM THE STAGE WAS 20.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER IS CRESTING AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT STAGES NEAR 19.5 FEET, FLOODING CAN BE EXPECTED NEAR TURTLE CREEK IN SOUTH LEBANON. ROADS AFFECTED BY THE FLOODING INCLUDE BROADWAY... MCKINLEY AND PIKE STREETS. $$ OHC025-061-061723- /O.EXT.KILN.FL.W.0085.000000T0000Z-111206T2350Z/ /MLGO1.1.ER.111205T2308Z.111206T0430Z.111206T1750Z.NO/ 423 AM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE MIAMI RIVER AT MILFORD * UNTIL THIS EVENING. * AT 3 AM THE STAGE WAS 18.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT STAGES NEAR 19.0 FEET, FLOODING OCCURS IN LOWLAND AREAS OF MILFORD AND TERRACE PARK...INCLUDING PORTIONS OF ROUND BOTTOM ROAD IN ANDERSON TOWNSHIP. $$ OHC109-149-061723- /O.EXT.KILN.FL.W.0088.000000T0000Z-111207T0727Z/ /SIDO1.1.ER.111206T0505Z.111206T1200Z.111207T0127Z.NO/ 423 AM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT SIDNEY * UNTIL LATE TONIGHT. * AT 3 AM THE STAGE WAS 10.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 10.4 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT STAGES NEAR 10.0 FEET, THE RIVER APPROACHES THE BANK ON THE WEST SIDE OF CUSTENBORDER FIELD. AT STAGES ABOVE 10 FEET...CITY OFFICIALS BEGIN FLOOD OPERATIONS. $$ OHC017-113-165-060953- /O.CAN.KILN.FL.W.0086.000000T0000Z-111206T1800Z/ /MBGO1.1.ER.111206T1000Z.111206T1200Z.111206T1200Z.UU/ 423 AM EST TUE DEC 6 2011 THE FLOOD WARNING IS CANCELLED FOR THE GREAT MIAMI RIVER BELOW MIAMISBURG * AT 3 AM THE STAGE WAS 16.3 FEET. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL RISE TO NEAR 16.9 FEET LATER THIS AFTERNOON... BUT WILL STAY BELOW FLOOD STAGE. $$ OHC017-061723- /O.EXT.KILN.FL.W.0087.000000T0000Z-111207T0819Z/ /MDTO1.1.ER.111206T0515Z.000000T0000Z.111207T0219Z.UU/ 423 AM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER NEAR MIDDLETOWN * UNTIL LATE TONIGHT. * AT 3 AM THE STAGE WAS 11.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 12.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * AT STAGES NEAR 12.0 FEET, WATER APPROACHES STRUCTURES SOUTH OF ROUTE 73 BETWEEN EXCELLO AND THE GREAT MIAMI. THIS INCLUDES PROPERTIES ALONG OXFORD STREET. $$ OHC061-061722- /O.CON.KILN.FL.W.0083.000000T0000Z-111209T0036Z/ /MIAO1.1.ER.111205T2002Z.111206T1800Z.111208T1836Z.NO/ 423 AM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL THURSDAY EVENING. * AT 3 AM THE STAGE WAS 22.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY AFTERNOON. * AT STAGES NEAR 23.0 FEET, FLOODING IMPACTS LOW LYING AREAS ALONG THE GREAT MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES. WATER EXTENDS ONTO SEVERAL PROPERTIES BY THE RIVER...AND APPROACHES... BUT DOES NOT ENTER HOMES. $$ OHC021-023-057-061541- /O.EXT.KILN.FL.W.0089.000000T0000Z-111206T1541Z/ /SGFO1.1.ER.111206T0252Z.111206T0615Z.111206T0941Z.NO/ 423 AM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE MAD RIVER AT SPRINGFIELD * UNTIL THIS MORNING. * AT 3 AM THE STAGE WAS 11.3 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 11 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY THIS MORNING. * AT STAGES NEAR 11.0 FEET, BOTH BANKS OF THE MAD RIVER OVERFLOW NEAR SPRINGFIELD. FLOOD WATERS APPROACH SEVERAL HOMES TO THE SOUTHWEST OF SPRINGFIELD. IN ADDITION...THE MAD RIVER EXPERIENCES WIDESPREAD FLOODING IN CHAMPAIGN COUNTY NEAR THE RIVER. $$ OHC129-061722- /O.EXT.KILN.FL.W.0090.000000T0000Z-111209T0130Z/ /CRCO1.1.ER.111206T0927Z.111207T0600Z.111208T1930Z.NO/ 423 AM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL THURSDAY EVENING. * AT 3 AM THE STAGE WAS 13.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 17.8 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY AFTERNOON. * AT STAGES NEAR 18.0 FEET, LOW LYING AREAS NORTH OF CIRCLEVILLE NEAR LITTLE WALNUT BEGIN TO FLOOD. FLOODING ALSO WORSENS AT THE INTERSECTION OF CANAL ROAD AND STATE ROUTE 104 AND ON ISLAND ROAD NORTH OF CIRCLEVILLE. BACKWATER FLOODING OCCURS ALONG BIG DARBY CREEK NEAR CIRCLEVILLE. $$ OHC049-097-129-061722- /O.EXT.KILN.FL.W.0091.111206T1052Z-111208T0500Z/ /DBVO1.1.ER.111206T1052Z.111207T0000Z.111207T2300Z.NO/ 423 AM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE BIG DARBY CREEK AT DARBYVILLE * UNTIL LATE WEDNESDAY NIGHT. * AT 4 AM THE STAGE WAS 9.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 11.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * AT STAGES NEAR 12.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY CREEK IN PICKAWAY...FRANKLIN AND MADISON COUNTIES. PORTIONS OF DARBY CREEK ROAD NORTH OF DARBYVILLE BECOME FLOODED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Dec 5, 4:52 PM EST, 31 minutes earlier.
Area forecast discussion, Dec 5, 4:52 PM EST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EST MON DEC 5 2011
.SYNOPSIS...
A COLD FRONT WITH A WAVE OF LOW PRESSURE WILL CONTINUE TO BRING
RAIN TONIGHT. THE BULK OF THE RAIN WILL MOVE EAST BY TUESDAY
MORNING WITH THE DEPARTING STORM SYSTEM...LEAVING CLOUDY SKIES
AND A CHANCE OF LIGHT PRECIPITATION FOR TUESDAY. HIGH PRESSURE
SHOULD KEEP THE WEATHER DRY ON WEDNESDAY AS THE NEXT LOW STAYS
SOUTH OF THE AREA.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
RAIN CONTINUES AS A WAVE OF LOW PRESSURE OVER WEST TENNESSEE RIDES
A FRONTAL BOUNDARY EXTENDING THROUGH KENTUCKY AND OHIO. THE SLOW
MOVING FRONT WHICH IS NEARLY PARALLEL TO THE UPPER FLOW HAS A
PLUME OF MOISTURE CONTAINING OVER 200 PERCENT NORMAL PRECIPITABLE
WATER. PREVIOUS RAINFALL OF 2 INCHES WITH ANOTHER 1 TO 2 INCHES ON
THE WAY WILL CONTINUE TO CAUSE FLOODING. SYSTEM IS SLOWER THAN
SUGGESTED ON EARLIER MODEL RUNS SO KEPT CATEGORICAL POPS INTO
TONIGHT. A TRAILING EDGE TO THE STEADY RAIN IS EVIDENT ON RADAR
AND OBS AND THIS BACK EDGE WILL ENTER SOUTHWEST COUNTIES THIS
EVENING BEFORE CROSSING THE AREA LATER TONIGHT. EXPECT PRECIPITATION
TO END BEFORE COLD AIR ARRIVES BUT WILL MONITOR FOR POSSIBLE
CHANCE OF SNOW LATE TONIGHT AS TEMPERATURES FALL INTO THE 30S FOR
OVERNIGHT LOWS.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
FRONT WILL BE EAST ON TUESDAY WITH HIGH PRESSURE ENTERING THE
MISSISSIPPI VALLEY...THOUGH SEVERAL RIVER POINTS WILL BE IN FLOOD
DUE TO THE RAIN EVENT. WITH MODELS SHOWING A LINGERING LAYER OF LOW
LEVEL MOISTURE IN A NORTHERLY FLOW...LOOK FOR CLOUDY SKIES AND A
LOW CHANCE OF LIGHT RAIN.
FURTHER DRYING OF THE AIRMASS WILL OCCUR ON WEDNESDAY AS THE HIGH
PUSHES IN FROM THE WEST. HOWEVER...CLOUDS WILL PERSIST...ASSOCIATED
WITH A LOW TO THE SOUTH AND WITH RESIDUAL LOW LEVEL MOISTURE.
HIGH TEMPERATURES WILL BE IN THE LOW TO MID 40S ON TUESDAY COOLING
TO AROUND 40 ON WEDNESDAY.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
UPPER LEVEL PATTERN TO UNDERGO A TRANSITION WITH NORTHERN STREAM
BECOMING DOMINATE AS UPPER LEVEL TROF DIGS INTO THE GREAT LAKES NEXT
WEEKEND. INITIALLY IN THE LONG TERM PERIOD THE UPPER LEVEL FLOW IS
WESTERLY WITH SURFACE HIGH PRESSURE PROVIDING DRY WEATHER AND NEAR
SEASONABLE TEMPERATURES ON THURSDAY. SURFACE COLD FRONT TO DROP SE
THRU THE OHIO VALLEY ON FRIDAY. WL CONTINUE CHANCE POPS FOR SNOW
SHOWERS FRIDAY AFTN INTO SATURDAY AS COLDER AIR ADVECTS INTO THE
REGION.
ARCTIC AIRMASS TO SETTLE INTO THE GREAT LAKES NEXT WEEKEND. ECMWF IS
SHARPER WITH THIS UPPER LEVEL TROF AND OFFERS A COLDER SOLN. WL
TREND THE FORECAST TOWARD THIS MORE CONSISTENT ECWMF SOLN. ILNS FA
LOOKS TO GET MORE OF A GLANCING BLOW OF COLD AIR WITH WAA BEGINNING
AT THE END OF THE WEEKEND OFFERING A MODERATION TO TEMPERATURES BACK
TO NORMAL VALUES BY NEXT MONDAY.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
A SLOW MOVING FRONTAL BOUNDARY IS CROSSING THE REGION...AND
RAINFALL WILL CONTINUE IN THE VICINITY OF THIS FRONT INTO THE
EVENING HOURS. WHEN THE FRONT PASSES...IT WILL CAUSE A GRADUAL
WIND SHIFT TO THE NORTHEAST AND THEN NORTH. MEANWHILE...THE
PLENTIFUL LOW LEVEL MOISTURE AND RAINFALL WILL MEAN THAT IFR
CEILINGS AND VISIBILITIES WILL BE THE PREVAILING CONDITIONS.
STEADY RAIN WILL MOVE OUT OF THE REGION THIS EVENING...BUT LOW
LEVEL MOISTURE WILL REMAIN THROUGH THE FORECAST PERIOD. A LIFTING
OF THE PREVAILING CONDITIONS TO MVFR IS NOT EXPECTED UNTIL
TOMORROW.
OUTLOOK...MVFR CEILINGS LIKELY ON TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 1 AM EST TUESDAY FOR OHZ026-034-035-042>046-
051>056-060>065-070>072-077-078.
KY...FLOOD WATCH UNTIL 1 AM EST TUESDAY FOR KYZ089>096.
IN...FLOOD WATCH UNTIL 1 AM EST TUESDAY FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HATZOSHazardous weather outlook, Dec 5, 3:52 PM EST, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 352 PM EST MON DEC 5 2011 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046- 051>056-060>065-070>072-077-078-062100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-HAMILTON-CLERMONT- 352 PM EST MON DEC 5 2011 ...FLOOD WATCH IN EFFECT UNTIL 1 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. DUE TO RECENT RAINFALL...SEVERAL POINTS ON AREA RIVERS ARE EXPECTED TO EXCEED FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ097>100-OHZ073-074-079>082-088-062100- BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 352 PM EST MON DEC 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. RAINFALL OCCURRING TODAY WILL RESULT IN RISES ON AREA CREEKS...STREAMS...AND RIVERS. LOCALIZED POOR DRAINAGE FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. DUE TO RECENT RAINFALL...SEVERAL POINTS ON AREA RIVERS ARE EXPECTED TO EXCEED FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 5, 4:53 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
453 PM EST MON DEC 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM FLOOD SPARTA 38.68N 84.91W
12/05/2011 GALLATIN KY TRAINED SPOTTER
EABLE CREEK FLOODING. ESTIMATED TO BE 4 FEET OUT OF ITS
BANKS.
&&
ALANRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 10:27 AM EST | Areal Flood Warning | ILN | Butler, Hamilton | 12 hr |
| Dec 5, 11:11 AM EST | River Flood Warning | ILN | Hamilton | 62 hr |
| Dec 5, 1:45 PM EST | Areal Flood Advisory | ILN | Butler, Montgomery, Preble, Warren | 3 hr |
| Dec 5, 4:06 PM EST | Areal Flood Warning | ILN | Butler, Montgomery, Preble, Warren | 6 hr |
| Dec 5, 4:12 PM EST | Areal Flood Warning | ILN | Brown, Clermont, Clinton, Greene | 6 hr |
| Dec 5, 4:34 PM EST | Areal Flood Warning | ILN | Greene, Warren | 51 hr |
| Dec 5, 4:42 PM EST | Areal Flood Warning | ILN | Champaign, Logan | 15 hr |
| Dec 5, 5:13 PM EST | River Flood Warning | ILN | Clermont, Hamilton, Warren | 19 hr |
| Dec 5, 5:13 PM EST | River Flood Warning | ILN | Clermont, Hamilton | 15 hr |
| Dec 5, 5:23 PM EST | River Flood Warning | ILN | Butler | 18 hr |
| Dec 5, 5:42 PM EST | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Fairfield, Fayette, Franklin and 8 more | 6 hr |
| Dec 5, 6:10 PM EST | River Flood Warning | ILN | Miami, Shelby | 23 hr |
| Dec 5, 6:20 PM EST | River Flood Advisory | ILN | Delaware, Franklin | 10 hr |
| Dec 5, 6:30 PM EST | River Flood Advisory | ILN | Hamilton | 8 hr |
| Dec 5, 6:49 PM EST | River Flood Warning | ILN | Champaign, Clark, Greene | 13 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.